welcome to HealthcareMagic
Ecosprin is asprin and Plagarine is clopidogrel;both are platelet inhibitors and are used to maintain anticoagulant effect.If there is a itching problem with Ecosprin then you can get the medicine changed.But before doing so it ia necessary that you consult your Cardiologist.To change medicine on your own is not advisable so better consult your doctor.
I find this answer helpful
1 user finds this helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
what is the difference in using ecosprin av 75 and clopidogrel Sir Ihave been advised to take ecosprin av 75 and metalor xr 25 for heart pain treatment and accordingly I continues for 2 years. Now I shifted my residence to my native place.And another zDiocter recommended for clopidogrel and metalor xr 25. Shall I go. Please advise me Sir.
Hi, Am 55 year old, got 2nd relapse of Partial Bells Palsey 2 weeks back. Undergoing medication of Wysolone and physio therapy. During investigation, came to know Tiny focus of restricted diffusion in the right parietal cortical region - likely represents a acute infract. Dr advised me to start Ecosprin 75 mg tab daily at noon. Also heard that elopitab is better., and am told to take this one tab at night. Pls suggest Ecospin or Elipitab which one is better and if there any side effects, I am not diabetic and BP is within the range My e mail id is YYYY@YYYY Thanks and regards sreedharan
hi i take ecosprin in the afternoon and bilovas morning and evening is it advisable to take both these i am a deabetic and bp patient taking other medicies for both the cases now i have vertigo for which i was taking vertin alone that did not help so the doctor has prescribed bilovas along with vertin thanks
Dear colleaggues, I'm Ingrid Hilman, MD, 58 years. had my stenting on 17 Feb, 3 stents in LAD and RCA.
Since 2 weeks ago, I develop severe headaches, esp during the iningt or when I wake up in the morning and also palpitation (heart rate > 90). I feel weak during palpitation. I do not have hypertension (my BP is between 90-110 and 70-80). I do not have obesity, smoking habits, my lab is pretty good only LDL 100.
Is this because of the herbresser that I take 3 times a day?
Other drug that I take;
- Aspirin 1 x 100 mg
- Plavix 1 x 75 mg
- Lipitor 1 x 10 mg.
Appreciate your inputs on my above complaints. Thank you very much
My mom was diagnosed with atrial fibrillation. She was issued several new meds, one being Plavix, and another being Diltiazem. She has had diarrhea since starting on them in Jan. She was checked at the hospital, and ad no infections approx. the last week of Jan. after being on the meds tree weeks. I brought her home, and the diarrhea let up some, but got worse, then let up again. It is not runny, but she has a soft slightly yellowish stool. Sometimes she has a bowel movement (she has incontinence) 4 - 6 times a day which weakens her. I checked with her cardiac nurse who said the meds wouldn t cause it. The internet list of side effects for Diltiazem includes diarrhea. What should I do, and what can be done?
I learned I had CLL in 2008 at age 56; unfortunately required 2 coronary stents later that year, requiring Plavix. within one month I discovered I had ITP also; so my oncologist suggested chemotx which I refused, accepting RCP therapy only(avoided fludarabine). I have had two year "remission" until recently developed respiratory infection which led to the current "Crash "
to 26,000 pltsfor which I have been started on high dose Prednisone. I show no signs of progressive CLL(am considered stage1); thus my question: I'm from large family with history of autoimmune disorders; is it possible that I too have an intercurrent autoimmmune disease also, despite CLL?
I just had 2 stents putt in my heart. I was placed on plavix and lipitor in addition to the metoporol and aspirin I was already taking. I am now urinating very frequently (every two -two and 1/2 hours). Any ideas what would cause this change in urination pattern? The heart and stents were inserted 3 weeks ago
I am 75 years of age and have recovered from a small cerebellar stroke three years ago.My medication is Tamulosin 400mg, Amoldipine 10mg, Clopidogrel 75mg, Simvastatin 20mg, Propanalol 40mg and Finasteride 5mg. I have an non-repaired ruptured...
My father got a heart attack on 16th nov we though it was acidity and latee when the pain agreevated we came to the hospital by the time we wasted 5 hours . Doc went for angiography and quickly for angioplasty to fix the 100%blockages but still...